Last known price is ₦21200. Order by contacting a trusted GoMed pharmacist Telegram.
Vicks DayQuil Cold & Flu Liquid is a non-drowsy, multi-symptom relief medication designed to alleviate common cold and flu symptoms during the day. This liquid formula provides fast-acting relief, allowing you to continue with your daily activities without the discomfort caused by cold and flu symptoms.
Acetaminophen 650 mg: Pain reliever and fever reducer.
Dextromethorphan HBr 20 mg: Cough suppressant.
Phenylephrine HCl 10 mg: Nasal decongestant.
DayQuil Cold & Flu Liquid temporarily relieves the following symptoms due to the common cold or flu:
Headache
Fever
Sore Throat
Minor Aches and Pains
Nasal Congestion
Sinus Pressure
Cough due to Minor Throat and Bronchial Irritation
Adults and Children 12 Years and Over: Take 30 ml (2 tablespoons) every 4 hours as needed.
Children 6 to Under 12 Years: Take 15 ml (1 tablespoon) every 4 hours as needed.
Children Under 6 Years: Do not use.
Do not exceed 4 doses (120 ml) in 24 hours. Use only the enclosed dosing cup for accurate measurement.
Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, or consume 3 or more alcoholic drinks every day while using this product.
Consult a Doctor Before Use If You Have:
Liver disease.
Heart disease.
High blood pressure.
Thyroid disease.
Diabetes.
Trouble urinating due to an enlarged prostate gland.
Persistent or chronic cough such as occurs with smoking, asthma, or emphysema.
Cough accompanied by excessive phlegm (mucus).
Do Not Use:
With any other drug containing acetaminophen (prescription or nonprescription).
If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
Stop Use and Ask a Doctor If:
Pain or cough gets worse or lasts more than 7 days.
Fever gets worse or lasts more than 3 days.
Redness or swelling is present.
New symptoms occur.
Cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
While generally well-tolerated, some individuals may experience side effects, including:
Nervousness
Dizziness
Sleeplessness
If any of these effects persist or worsen, contact your healthcare provider promptly.
Temperature: Store at room temperature, between 20-25°C (68-77°F).
Keep Out of Reach of Children: In case of overdose, get medical help or contact a Poison Control Center right away.
Note: This product is intended for use as directed. Always read and follow the label for complete usage and safety information.
Get your pharmacy products delivered to you without the need to visit stores
Order pharmacy products from the conform of you home to avoid prying eyes in the stores
Get any scarce pharmacy product wherever you are without the need to visit multiple stores
We take pride in our customer service.
Send us a message on Telegram and tell us about your needs
1 minute
Our experts will provide you with the right products and a payment link.
5 minutes
You will get the products delivered at your doorstep without hassle
4-6 hours in Lagos area and 3-5 days outside Lagos.
GoMed is licensed by The Pharmacy Council of Nigeria (PCN). We only provide genuine products.
We have experts taking your orders and fullfilling them.
We always provide guidance and support when you need it.